Very good question and you have given a good description of your daughters illness. It does sound as if your daughter has flu. It is common to get bouts of fever alternating with shivering in the early stages of flu. Your daughter’s relatively low fever is typical of this illness. The suppository you used to treat her fever brought her temperature down to virtually normal. Flusinhas an ingredient called pseudo ephedrine which typically may have the side effect of causing shivering. I prefer not giving medicines containing pseudo ephedrine to children. Rather use Panado syrup to treat her fever if needed for your daughter
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.